MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 115-469
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Seroma (2069); Lymphoma (3263)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of seroma and lymphoma are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this events.Reason for reoperation reported as seroma, inflammation, pain, and device removal due to product concern.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare provider reported left side seroma, inflammation, pain, and device removal due to product concern.Testing has been conducted for alcl however pathological markers have not been provided.Device has been explanted.
 
Additional Manufacturer Narrative
Previous medwatch submission noted suspected alcl.Upon review of received pathology reports, allergan medical safety determined that there is no malignancy.
 
Event or Problem Description
Testing has been conducted for alcl and no malignancy was found.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9257138
Report Number9617229-2019-18568
Device Sequence Number2599732
Product Code FTR
UDI-Device Identifier10888628002432
UDI-Public10888628002432
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2019
Device Catalogue Number115-469
Device Lot Number2661981
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;